# SDR ASOA201200121

- Difficulty date: January 12, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 23,363 hours, 17,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670329213
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COCKPIT FLOOR SUPPORT ANGLE.  REMOVED FWD REINFORCING ANGLES BETWEEN FLOOR SUPPORT ANGLE AND FLOOR SIDE SUPPORT STRUCTURE.   INSTALLED REINFORCING ANGLES LT & RT IAW SRM 51-42-21-001-001-A02 & 51-42-22-001-001-A01.
